# SDR R61A201401150108

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N341NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4341
- Aircraft time: 3,945 hours, 3,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Cylinder
- Condition: Faulted
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS HARD TO CLOSE.  MAINTENANCE INSPECTED AND R & R BOTH DOOR GAS SPRINGS IAW AMM DOORS.  OPS CHECKED GOOD AND IS GOOD FOR SERVICE.
